# SDR CA020121012

- Difficulty date: December 18, 2001
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 7,804 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7111216
- Condition: Worn
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) - DURING CURRENT C03 /A06 HEAVY MAINTENANCE VISIT,  ENGINE NR 2,  A HYDRAULIC LINE,  WAS FOUND TO BE RUBBING HARD AGAINST THE AIR OIL HEAT EXCHANGER,  THE RUBBER PROTECTIVE COATING WAS GOUGED  (BUT NOT THROUGH ),  STILL WITHIN REPAIRABLE LIMITS.
